# SDR UIEA2020040600691

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,358 hours, 21,273 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN SKF, F/O'S N/D FLICKERED BETWEEN COLOR & BLACK & WHITE, STAYED BLACK & WHITE, NO RADAR COLORING, ALSO RECEIVED TCAS FAIL.( COMPLETED OPS CHECK OF WX RADAR TO DUPLICATE NO COLOR OR T IAW AMM 34-43-00, COULD NOT DUPLICATE DISCREPANCY AT THIS TIME. PERFORMED OPS CHECK OF TCAS SYSTEM IAW AMM 34-45-00. NO FAULTS NOTED AT THIS TIME. OPS CHECK GOOD. )
